Articles on fuzzy integer programming


Subject: Articles on fuzzy integer programming
From: Alexander Podvesovsky (alex@podv.bitmcnit.bryansk.su)
Date: Tue Sep 05 2000 - 18:46:45 MET DST


Dear colleagues,

does anybody have an electronic copy of the following article:

F. Herrera, J.L. Verdegay. Three Models of Fuzzy Integer Linear
Programming. European Journal of Operational Research. Vol. 83 (1995),
pp. 581-593

or maybe some other similar articles on this subject ?

--
Alexander Podvesovsky     mailto: alex@podv.bitmcnit.bryansk.su

############################################################################ This message was posted through the fuzzy mailing list. (1) To subscribe to this mailing list, send a message body of "SUB FUZZY-MAIL myFirstName mySurname" to listproc@dbai.tuwien.ac.at (2) To unsubscribe from this mailing list, send a message body of "UNSUB FUZZY-MAIL" or "UNSUB FUZZY-MAIL yoursubscription@email.address.com" to listproc@dbai.tuwien.ac.at (3) To reach the human who maintains the list, send mail to fuzzy-owner@dbai.tuwien.ac.at (4) WWW access and other information on Fuzzy Sets and Logic see http://www.dbai.tuwien.ac.at/ftp/mlowner/fuzzy-mail.info (5) WWW archive: http://www.dbai.tuwien.ac.at/marchives/fuzzy-mail/index.html



This archive was generated by hypermail 2b25 : Tue Sep 05 2000 - 19:02:59 MET DST